Analysis of stochastic model of tuberculosis transmission
In this paper, we consider a stochastic model of tuberculosis imbedded in environmental noise. We prove the existence of global solution , and we establish the stochastic stability of solutions.
Arifa h Bahar and Xueron Mao Stochastic delay Lotka Volterra model J.Math. Anal. Appl. 292 (2004) 364-380.
S. BOWONG, Optimal control of the transmission dynamics of tuberculosis, . 2010.
Samuel BOWONG and Jean jules TEWA , Global analysis of a dynamical, model for treransmission of tuberculosis with a general contact rate comm. in nonlinear sciences and numerical simulation,s , pp 3621-3631, 2010 ynamics of tuberculosis, . 2010
D.J. Higham ; An algorithm introduction to numerical simulation of stochastic differential equation SIAM rev. 43 (2001) , 525-546
Dany Pascal MOUALEU- NGANGUE m´emoire d’´etude appronfondie Universit´e de Yaound´e 1
R.M. NISBET, W.C. GURNEY ; Modelling fluctuating populations ; Wiley Intersciences, 1992
N.H. GAZI , K. Z. MUKANDAVIRE ; C. CHIYAKA ; P. DAS ;A study of
cholera with environnemental fluctuations Intern. Journ. of math. models and methods in applied sciences, Issue 2, vol. 4, 2010, pp150 ; 155
Shengliang GUO, Zhijun LIU, Huili XINGStochastically ultimate boundedness and global attraction of positive soluitin for a stochastic competitive system Journal of applied Mathematics, vol 2014, pp 1-8
P. Van den Driessche , J. Watmoughreproduction numbers and sub-thresolds endemic equilibria for compartimental models of diseases transmission Math. Biosciences vol. 180, pp29-48
Qiuyu Wei , Zuoliang Xiong, Fang Wang ; Dynamic of a stochastic SIR model under regime switcing Jour. of information and computational science 10 :9 (2013) 2727-2734
Yongli Cai, Yun Kang, Weiming Wang, Min Zhao ;A stochastic differential equation SIRS epidemic model with ratio dependent incidence rate Abstract and Applied Analysis Vol.2013,PP 1-11
Xueron Mao Stochastic differential equations and their applications Horwood, Chichester 1997
T.Mbaya, J.L.Dimi, B. Ondami ; Stability Analysis of Deterministic Cholera Model, IJSMIR vol.4, issue 1, 2016, pp 8-20
Copyright (c) 2016 Journal of Progressive Research in Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.